# SDR AALA2020030659015

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 22,772 hours, 4,633 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM MESSAGE, SMOKE UNCONFIRMED. MAINTENANCE TROUBLESHOT PER TSM 26-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF SMOKE DETECTION SYSTEM.
